# SDR AT9900039

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FUSELAGE CRACKED AT CAPTAINS FWD SKYLIGHT AND LOWER INBOARD WINDOW MOUNT SCREW.  FABRICATED DOUBLER FROM 2024-T3 .0125 THOUSANDS IAW B737 SRM 51-30-8.  INSTALLED REPAIRED IAW B737 SRM 53-30-3 AND AIRTRAN RES NR 9938.
